# SDR AALA201803129044

- Difficulty date: January 22, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232801200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON TOP LAYER OF THE FLOOR PANEL LOCATED BETWEEN FRAMES 75 TO 78, Y381.0 -Y1857.5.  REPAIRED THE FLOOR PANEL IAW EA 277354, SRM 53-02-00-300-010,  AND 53-02-00-300-03.
